# SDR IPXA2019050841906

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 18,209 hours, 11,273 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR DOOR SLIDE ARM WARNING AURAL ALERT FAILED ON ARRIVAL. OPERATED SLIDE ARMING LEVER SEVERAL TIMES & FOUND DOOR WARNING SIREN ALARM OPS CKD NORMAL REF MM 52-73-12-0401.
